productid-->295
    Nurofen 200mg Ibuprofen 12 Caplets

     

Nurofen 200mg Ibuprofen 12 Caplets

0 reviews   0 reviews   |  Write a review
  • Price: £1.90
  • Availability:

    In Stock

  • Quantity/Size:Size: 12 Caplets
  • Quantity:
     

Nurofen 200mg Ibuprofen Caplets are recommended for providing relief in migraine and headaches. It contains ibuprofen that alleviates inflammation, pain, high temperature and other symptoms commonly associated with the above conditions.

Always go through all labels and packaging carefully before taking this formulation. Avoid taking in case you are sensitive to ibuprofen or aspirin or any other similar painkillers. Consult a doctor before taking ibuprofen caplets if you are pregnant or nursing or smoke heavily. Do not give to children below the age of twelve years. Not recommended for use in patients suffering from cardiac ailments, asthma, gastrointestinal disorder or renal or hepatic impairments. Discontinue use and consult your doctor in case there is no improvement in symptoms or worsening of the same after using this medication for ten days at a stretch.

The caplets should always be taken orally. The recommended dose for adults, the elderly and children above the age of twelve years is one caplet to be taken three times in a day or as advised by the doctor. Always swallow the caplet whole with water; never chew or break it. Do maintain a four hour interval in between two doses.

The prime ingredient in Nurofen Ibuprofen Caplets is Ibuprofen 200mg. It is free from lactose and gluten and is suitable for use by vegetarians.

There are no reviews for this product.

Write a review

Your Name:


Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:

Reload